# SDR FDEA201601310407

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB128449
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE TELESCOPIC DUCT DOOR XOS 464, INBD CUT OUT FOUND CHAFING.  CAP REMOVED IAW SRM 51-31-01-0G & FABRICATED A NEW CAP IAW DWG ARB1284 REV AC.  INSTALLED NEW CAP IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
